# SDR ASAA2016032516097

- Difficulty date: March 25, 2016
- Submitted: March 28, 2016
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 9,565 hours, 3,129 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Failed
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU FAILED TO START & FAULT LIGHT ILLUMINATED. AFTER 5 MINUTES FAULT LIGHT WENT OUT. 2ND ATTEMPT TO START AND FAILED AGAIN WITH FAULT LIGHT.  ACFT GROUNDED. COMPLIED WITH FIM 49-40, TASK 802.  FOUND IGNITER WORN.  R & R APU IGNITER PLUS REF AMM 49-41-51/ 401. OPS CHECKS GOOD, FUEL FLOW RATE WAS 56PPH.  CDU REPORTS NO FAULTS.  STARTED APU 3 TIMES. NO DEFECTS NOTED.
